# SDR DALA2014062303717

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 87,506 hours, 42,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 4RT.  REPLACED SEAT 4CD MOUNTED EMERGENCY LIGHT SOCKET, OPS CHECKS GOOD.
